# SDR AALA202108231779

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 27,616 hours, 11,430 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Loose
- Location: Aft Lt Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. TIGHTENED SCREWS ON DOOR FLOOR PLATE. OPERATIONS CHECK GOOD.
